# SDR QXEA200400245

- Difficulty date: March 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 15,204 hours, 21,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 27679
- Condition: Failed
- Location: Cargo Bay
- Part time: 21,795 hours, 30,685 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2178 BAGGAGE SMOKE WARNING TEST 1 FAILED.  REMOVED AND REPLACED AFT BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
